Alert archive / Illinois / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 74, NWS Lincoln, IL

June 20, 2016Champaign County, McLean County, Piatt County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 20, 2016, 8:55 PM CDT for Champaign County, McLean County, Piatt County, Illinois. It was in force for 50 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2016, 8:55 PM CDT (01:55 UTC)
Expired
Jun 20, 2016, 9:45 PM CDT
In force
50 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Champaign County, IL, McLean County, IL, Piatt County, IL

The radar

The Lincoln radar (KILX), 87 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 9:39 PM CDTTSTM WND DMGMahomet, ILTREE BLOWN DOWN IN TOWN.
Jun 20, 9:40 PM CDTTSTM WND DMG3 Ne Mahomet, ILTREE BLOWN DOWN.
Jun 20, 9:55 PM CDTTSTM WND DMGChampaign, ILTREE DOWN ACROSS INTERSECTION OF MATTIS AND HEALEY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 3:03 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.9 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2016-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2024 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2016-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2024 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1599 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.4
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted.

082 
WUUS53 KILX 210155
SVRILX
ILC019-113-147-210245-
/O.NEW.KILX.SV.W.0074.160621T0155Z-160621T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
855 PM CDT MON JUN 20 2016

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PIATT COUNTY IN CENTRAL ILLINOIS...
  SOUTHEASTERN MCLEAN COUNTY IN CENTRAL ILLINOIS...
  NORTHERN CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 945 PM CDT

* AT 854 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  SAYBROOK...OR 10 MILES SOUTHWEST OF GIBSON CITY...MOVING SOUTHEAST
  AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CHAMPAIGN...RANTOUL...URBANA...MAHOMET...FISHER...THOMASBORO...
  SAYBROOK...LAKE OF THE WOODS...BELLFLOWER...ARROWSMITH...
  FOOSLAND AND DEWEY.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 57 BETWEEN MILE MARKERS 236 AND 252.
 INTERSTATE 74 BETWEEN MILE MARKERS 169 AND 185.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4029 8803 4007 8822 4038 8873 4053 8860
      4047 8846 4040 8846 4040 8829
TIME...MOT...LOC 0154Z 306DEG 30KT 4037 8854 

HAIL...<.75IN
WIND...60MPH
 
$$

SMITH
2 follow-up statements
670 
WWUS53 KILX 210225
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
925 PM CDT MON JUN 20 2016

ILC019-113-147-210245-
/O.CON.KILX.SV.W.0074.000000T0000Z-160621T0245Z/
PIATT-MCLEAN-CHAMPAIGN-
925 PM CDT MON JUN 20 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHEASTERN PIATT...SOUTHEASTERN MCLEAN AND NORTHERN CHAMPAIGN
COUNTIES...

AT 925 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MANSFIELD...OR
13 MILES SOUTHWEST OF GIBSON CITY...MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CHAMPAIGN...RANTOUL...URBANA...MAHOMET...FISHER...THOMASBORO...
SAYBROOK...LAKE OF THE WOODS...BELLFLOWER...ARROWSMITH...
FOOSLAND AND DEWEY.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 57 BETWEEN MILE MARKERS 236 AND 252.
 INTERSTATE 74 BETWEEN MILE MARKERS 169 AND 185.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4029 8803 4007 8822 4038 8873 4053 8860
      4047 8846 4040 8846 4040 8829
TIME...MOT...LOC 0225Z 314DEG 19KT 4028 8849 

HAIL...<.75IN
WIND...60MPH
 
$$

SMITH
747 
WWUS53 KILX 210245
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
945 PM CDT MON JUN 20 2016

ILC019-113-147-210255-
/O.EXP.KILX.SV.W.0074.000000T0000Z-160621T0245Z/
PIATT-MCLEAN-CHAMPAIGN-
945 PM CDT MON JUN 20 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PIATT...
SOUTHEASTERN MCLEAN AND NORTHERN CHAMPAIGN COUNTIES HAS EXPIRED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4029 8803 4007 8822 4038 8873 4053 8860
      4047 8846 4040 8846 4040 8829
TIME...MOT...LOC 0244Z 306DEG 30KT 4028 8849 

$$

SMITH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 6:12 PM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, Jun 20, 6:12 PM CDT, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
612 PM CDT MON JUN 20 2016

.SHORT TERM...(Tonight)
ISSUED AT 308 PM CDT Mon Jun 20 2016

A cool front at mid afternoon was approaching the IL river with
breezy WSW winds ahead of the front bringing hot and humid
conditions over central/southeast IL. Temperatures were 89-93F while
dewpoints in the upper 60s and lower 70s was giving heat indices of
95-100F. Strong thunderstorms with half to three quarter inch hail
extended from south side of Chicago metro eastward across far
northern IN and tracking southeast at 30-40 mph. Unstable airmass
over CWA with Laps CAPES of 2-3k J/kg over northern half of CWA
while 0-6 km bulk shear was 20-30 kts. Models increase CAPES a bit
more to 2200-3300 J/kg from 21Z-01Z while 0-6 km bulk shear
increases to 30-45 kts over northern CWA late this afternoon and
into this evening. A strong 601 dm 500 mb subtropical high over
southern CO and ridging eastward into the mid MS and lower Ohio
river valleys with 594 dm and higher 500 mb heights over CWA. This
has been providing hot and humid conditions and limiting convection
so far over CWA through 1930Z. SPC just updated day1 outlook which
keeps slight risk over most of CWA from Peoria southeast with 15%
risk of damaging winds and large hail. Will continue chance pops of
showers/thunderstorms over much of central IL late this afternoon
and evening, with slight pops north of Peoria. Best chances of
convection to gradually shift into southern CWA during the night as
cool front presses south of CWA early overnight just after 06Z/1 am.
Lows overnight range from lower 60s north of Peoria to lower 70s in
southeast IL from I-70 south.

.LONG TERM...(Tuesday through Monday)
ISSUED AT 308 PM CDT Mon Jun 20 2016

Cold front expected to push just south of the central/SE Illinois
forecast area to start the day Tuesday. This will result in a
notable decrease in the heat for the high Tuesday with highs in the
mid 80s. The cold front should stall out from NW MO to southern IL
early in the day, lifting back northward as a warm front late in the
day as low pressure deepens east of the Rockies and moves into the
northern Plains. Along the warm front, thunderstorms should re-
initiate. Ample shear and instability should combine along this
boundary for some severe thunderstorms, mainly west of the Illinois
River in central IL. SPC has outlooked this area for a slight risk
of severe thunderstorms, with a marginal risk extending through the
remainder of the forecast area.

By Wednesday...12Z models continue to advertise strong WNW 500 mb
flow across northern half of Illinois combined with strong
instability and warm advection in vicinity of the warm front. This
will bring the possibility of a widespread damaging wind event for
which SPC has outlooked an enhanced risk area southward through the
I-74 corridor and a slight risk area through most of central IL.
Temperatures should be up several degrees ranging from the upper 80s
along I-74 to around the low 90s toward Springfield, Effingham, and
Lawrenceville. Timing of the responsible surface low/upper wave will
likely continue to evolve, but should have significant impacts on
evolution of possible severe weather.

With a cold front trailing Wednesday's system and a high pressure
ridge aloft building into the area we should see the weather drying
out Thursday with slightly cooler and less humid conditions.

Another wave is progged for Saturday into Sunday for additional
chances for precipitation.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 605 PM CDT Mon Jun 20 2016

Coverage of convection and its affect on cigs/vsbys in the 00-03z
time frame the main forecast concern this period. Cold front was
analyzed from near PIA as of 23z and will push southeast and be
through our TAF sites by 03z. Convection is currently widely
scattered and at this point am not expecting and significant
increase in coverage. Based on the current radar trends, it
appears SPI and DEC may stand the best chance for seeing better
coverage over the next few hours. Any TAF site that sees a brief
TSRA has a chance to drop to MVFR cigs/vsbys for a short time
and experience some gusty surface winds. Otherwise, VFR conditions
are expected for the balance of this forecast period. Surface
winds ahead of the cold front will be southwest to west at 10 to
15 kts and then shift into the northwest and then north at 5 to 10
kts just after FROPA this evening.

&&

.ILX Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...07
LONG TERM...Onton
AVIATION...Smith
Hazardous weather outlook, Jun 20, 3:19 PM CDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
319 PM CDT MON JUN 20 2016

ILZ036-040-041-047-049-050-211100-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-
319 PM CDT MON JUN 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE STORMS THROUGH SUNSET THIS
EVENING. DAMAGING WINDS AND HAIL WILL BE THE PRIMARY HAZARDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK OF SEVERE STORMS FROM OVERNIGHT TUESDAY
NIGHT THROUGH WEDNESDAY EVENING. DAMAGING WINDS AND HAIL WILL BE
THE PRIMARY HAZARDS. ISOLATED TO SCATTERED THUNDERSTORMS ARE AGAIN
POSSIBLE FROM FRIDAY NIGHT THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH 8 PM.

ILZ029-031-037-038-043>046-055-057-211100-
CHAMPAIGN-DE WITT-DOUGLAS-EDGAR-MCLEAN-PEORIA-PIATT-TAZEWELL-
VERMILION-WOODFORD-
319 PM CDT MON JUN 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE STORMS UNTIL SUNSET THIS EVENING
MAINLY SOUTH OF PEORIA. DAMAGING WINDS AND HAIL WILL BE THE
PRIMARY HAZARDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A MARGINAL RISK OF SEVERE STORMS OVERNIGHT TUESDAY
NIGHT INTO WEDNESDAY MORNING. THERE IS AN ENHANCED RISK OF SEVERE
STORMS ON WEDNESDAY AFTERNOON AND EVENING ...MAINLY ALONG AND
NORTH OF I-74. DAMAGING WINDS AND HAIL WILL BE THE PRIMARY
HAZARDS. ISOLATED TO SCATTERED THUNDERSTORMS ARE AGAIN POSSIBLE
ON THURSDAY AND FROM FRIDAY NIGHT THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH 8 PM.

ILZ042-048-051>054-056-061>063-066>068-071>073-211100-
CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-
LAWRENCE-LOGAN-MACON-MENARD-MOULTRIE-RICHLAND-SANGAMON-SHELBY-
319 PM CDT MON JUN 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND
SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE STORMS UNTIL DUSK THIS EVENING.
DAMAGING WINDS AND HAIL WILL BE THE PRIMARY HAZARDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A MARGINAL RISK OF SEVERE STORMS OVERNIGHT TUESDAY
NIGHT INTO WEDNESDAY MORNING. THERE IS A SLIGHT RISK OF SEVERE
STORMS ON WEDNESDAY AFTERNOON AND EVENING. DAMAGING WINDS AND
HAIL WILL BE THE PRIMARY HAZARDS. ISOLATED TO SCATTERED
THUNDERSTORMS ARE AGAIN POSSIBLE ON THURSDAY AND FROM FRIDAY
NIGHT THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 4 PM AND 9 PM.

ILZ027-028-030-211100-
KNOX-MARSHALL-STARK-
319 PM CDT MON JUN 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND
EVENING MAINLY SOUTH OF A GALESBURG TO LACON LINE WHERE ONE OR
TWO THUNDERSTORMS COULD BECOME STRONG WITH SMALL HAIL AND GUSTY
WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK OF SEVERE STORMS OVERNIGHT TUESDAY NIGHT
INTO WEDNESDAY MORNING...AND ENHANCED RISK OF SEVERE STORMS ON
WEDNESDAY AFTERNOON AND EVENING. DAMAGING WINDS AND HAIL WILL BE
THE PRIMARY HAZARDS. ISOLATED TO SCATTERED THUNDERSTORMS ARE AGAIN
POSSIBLE FROM FRIDAY NIGHT THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATE THROUGH TONIGHT.

07

In the hours before

Special weather statement, Jun 20, 6:20 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
620 PM CDT MON JUN 20 2016

ILZ041-042-048-051-210000-
SANGAMON-MASON-MENARD-LOGAN-
620 PM CDT MON JUN 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LOGAN...SOUTHEASTERN
MASON AND MENARD COUNTIES UNTIL 700 PM CDT...

AT 619 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
EASTON...OR 10 MILES WEST OF MASON CITY...MOVING SOUTHEAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MASON CITY...PETERSBURG...ATHENS...GREENVIEW...MIDDLETOWN...EASTON...
KILBOURNE...OAKFORD...NEW HOLLAND...TOPEKA...SWEETWATER...
POPLAR CITY...ATTERBERRY AND LINCOLNS NEW SALEM.

LAT...LON 4022 9008 4034 8994 4021 8948 3988 8978
TIME...MOT...LOC 2319Z 314DEG 23KT 4020 8990

ONTON
Special weather statement, Jun 20, 7:52 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
752 PM CDT MON JUN 20 2016

ILZ040-041-047-050-210115-
MORGAN-CASS-SCHUYLER-MASON-
752 PM CDT MON JUN 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MASON...SOUTH
CENTRAL SCHUYLER...NORTHWESTERN MORGAN AND WESTERN CASS COUNTIES
UNTIL 815 PM CDT...

AT 752 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BEARDSTOWN...MOVING EAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BEARDSTOWN...BLUFF SPRINGS...ARENZVILLE AND FREDERICK.

LAT...LON 3996 9053 3997 9051 3999 9052 4010 9048
      4009 9019 3982 9030 3993 9054
TIME...MOT...LOC 0052Z 286DEG 22KT 4000 9041

ONTON
Special weather statement, Jun 20, 8:38 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
838 PM CDT MON JUN 20 2016

ILZ037-041-042-047-048-051-210230-
CASS-SANGAMON-MASON-TAZEWELL-MENARD-LOGAN-
838 PM CDT MON JUN 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LOGAN...NORTHWESTERN
SANGAMON...SOUTHEASTERN MASON...MENARD...SOUTHEASTERN CASS AND SOUTH
CENTRAL TAZEWELL COUNTIES UNTIL 930 PM CDT...

AT 838 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
EASTON...OR 10 MILES WEST OF MASON CITY...MOVING EAST AT 55 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MASON CITY...SHERMAN...PETERSBURG...ATHENS...DELAVAN...
WILLIAMSVILLE...ASHLAND...PLEASANT PLAINS...GREENVIEW...SAN JOSE...
TALLULA...ELKHART...MIDDLETOWN...EASTON...KILBOURNE...OAKFORD...
NEW HOLLAND...CANTRALL...TOPEKA AND SWEETWATER.

THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 105 AND 115.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4033 9003 4037 8949 3992 8949 3986 8999
      3987 8999 3988 9001
TIME...MOT...LOC 0138Z 255DEG 46KT 4015 8988

SMITH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:52 PM CDTSpecial Weather StatementILXCass23 min
Jun 20, 8:38 PM CDTSpecial Weather StatementILXMason, Menard52 min
Jun 20, 8:42 PM CDTSevere Thunderstorm WarningILXCass, Logan, Mason, Menard33 min
Jun 20, 9:04 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Macon, Piatt, Tazewell41 min
Jun 20, 9:11 PM CDTSevere Thunderstorm WarningILXLogan, Menard19 min
Jun 20, 9:36 PM CDTSevere Thunderstorm WarningILXChampaign, DeWitt, McLean, Macon, Piatt, Vermilion54 min
Jun 20, 9:40 PM CDTSevere Thunderstorm WarningILXVermilion35 min
Jun 20, 9:44 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, Macon31 min
Jun 20, 10:27 PM CDTSevere Thunderstorm WarningILXEdgar, Vermilion33 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.